RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Veselova, Lidia Vladimirovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:268
Abstract pages:978
Full texts:338
References:169
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person24700
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/306468

Publications in Math-Net.Ru
2010
1. L. V. Veselova, O. E. Tikhonov, “An extension of the Krein–Šmulian and Lozanovskii theorems to the case of metrizable spaces with a cone”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 152:1 (2010),  126–131  mathnet  mathscinet
2007
2. L. V. Veselova, F. A. Sukochev, O. E. Tikhonov, “Interpolation of Positive Operators”, Mat. Zametki, 81:1 (2007),  43–58  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 37–50  isi  scopus
2001
3. L. V. Veselova, O. E. Tikhonov, “On the uniqueness of the solution of inverse interpolation problems for classes of operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  62–64  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 60–62
1992
4. L. V. Veselova, O. E. Tikhonov, “On the uniqueness of the solution of the inverse exact interpolation problem”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 129–131  isi
1990
5. L. V. Veselova, N. M. Zobin, “The general theory of interpolation, and duality”, Konstr. Teor. Funkts. Funkts. Anal., 7 (1990),  14–29  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020